# SDR SWIA2018092845104

- Difficulty date: September 15, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT RAIL BEAM ON LBL28.00 NEAR FS559.00+112.  (C-CHECK) RO: 09/27/2018 REMOVED CORROSION AROUND SCREW HOLE ON SEAT RAIL BEAM AT LBL28, FS559.00+110 IAW SRM.
